Open Access
Translator Disclaimer
June 1979 Regularity of finite $H$-spaces
John R. Harper
Author Affiliations +
Illinois J. Math. 23(2): 330-333 (June 1979). DOI: 10.1215/ijm/1256048244

Abstract

Let $X$ be an $H$-space of the homotopy type of a connected finite CW complex. Suppose the generators of the rational cohomology of $X$ all have dimension $\leq m$. Theorem. If $p$ is a prime satisfying $2p-1\geq m$, then $X$ is mod $p$ equivalent to a product of odd dimensional spheres and generalized Lens spaces $L(p,1,\ldots,1)$ obtained as the orbit space of an action of $Z_{\mathrm{p}}$ on $S^{2\mathrm{p}-1}$.

Citation

Download Citation

John R. Harper. "Regularity of finite $H$-spaces." Illinois J. Math. 23 (2) 330 - 333, June 1979. https://doi.org/10.1215/ijm/1256048244

Information

Published: June 1979
First available in Project Euclid: 20 October 2009

zbMATH: 0409.55007
MathSciNet: MR528568
Digital Object Identifier: 10.1215/ijm/1256048244

Subjects:
Primary: 55P45

Rights: Copyright © 1979 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.23 • No. 2 • June 1979
Back to Top